Publication Date

10-26-2020

Document Type

Article

Publication Title

AKCE International Journal of Graphs and Combinatorics

Volume

17

Issue

2

DOI

10.1080/09728600.2020.1834337

First Page

665

Last Page

669

Abstract

In 1972 Chvátal gave a well-known sufficient condition for a graphical sequence to be forcibly Hamiltonian, and showed that in some sense his condition is best possible. In this paper, we conjecture that with probability 1 as (Formula presented.) Chvátal’s sufficient condition is also necessary. In contrast, we essentially prove that for every (Formula presented.), the sufficient condition of Bondy and Boesch for forcible k-connectedness is not necessary in the same way.

Keywords

Degree condition, forcibly Hamiltonian degree sequence, forcibly k-connected degree sequence

Comments

This is the Version of Record and can also be read online here.

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.

Department

Mathematics and Statistics

COinS